# SDR DHL2000807004

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 20671510151
- Part serial: 2214
- Condition: Unserviceable
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR SHOWS HEAVY ATTENUATION, WILL NOT PAINT CONVECTIVE ACTIVITY.REPLACED RADAR R/T. OPS CHK OK ON GND PER M/M 34-41-0
